Spatial intermittency in the classical two-dimensional and geostrophic turbulence (vol 270, pg 263, 1998)

Authors
Citation
Bk. Shivamoggi, Spatial intermittency in the classical two-dimensional and geostrophic turbulence (vol 270, pg 263, 1998), ANN PHYSICS, 273(1), 1999, pp. 171-171
Citations number
1
Language
INGLESE
art.tipo
Correction, Addition
Categorie Soggetti
Physics
Journal title
ANNALS OF PHYSICS
ISSN journal
0003-4916 → ACNP
Volume
273
Issue
1
Year of publication
1999
Pages
171 - 171
Database
ISI
SICI code
0003-4916(19990410)273:1<171:SIITCT>2.0.ZU;2-U